Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Anisimov, Vladimir Vladislavovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:1224
Abstract pages:278
Full texts:195
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person138082
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1990
1. V. V. Anisimov, V. S. Chabanyuk, “Application of the Skorokhod reflection problem in diffusion approximation of queueing networks”, Dokl. Akad. Nauk SSSR, 312:5 (1990),  1045–1047  mathnet  mathscinet  zmath; Dokl. Math., 35:6 (1990), 505–506
1973
2. V. V. Anisimov, “The stopping of a random process at the moment of attaining a certain level”, Dokl. Akad. Nauk SSSR, 212:5 (1973),  1033–1035  mathnet  mathscinet  zmath
3. V. V. Anisimov, “Limit theorems for random processes with decomposable state space”, Dokl. Akad. Nauk SSSR, 210:5 (1973),  1001–1003  mathnet  mathscinet  zmath
1972
4. V. V. Anisimov, “The limiting behavior of a semi-Markov process with a decomposable state space”, Dokl. Akad. Nauk SSSR, 206:4 (1972),  777–779  mathnet  mathscinet  zmath
5. V. V. Anisimov, “Multidimensional limit theorems for Markov chains with a finite number of states”, Dokl. Akad. Nauk SSSR, 204:3 (1972),  519–521  mathnet  mathscinet  zmath
6. V. V. Anisimov, “On the summation of random variables on a Markov chain with a countable splitting set of states”, Dokl. Akad. Nauk SSSR, 203:4 (1972),  735–737  mathnet  mathscinet  zmath
1970
7. V. V. Anisimov, “Limit distributions of functionals of a semi-Markov process that are prescribed on a fixed set of states before the moment of the first exit”, Dokl. Akad. Nauk SSSR, 193:4 (1970),  743–745  mathnet  mathscinet  zmath
8. V. V. Anisimov, “Limit theorems for semi-Markov processes with a countable set of states”, Dokl. Akad. Nauk SSSR, 193:3 (1970),  503–505  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022